# SDR DHL9872635D

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 2 SLAT ACTUATOR FAIRING OUTBD ATTACH ANGLES IS CRACKED.  REMOVED AND INSTALLED NEW ANGLE PER SRM 51-40-4.  ANGLE 10 BY .75 BY .75.  N/R 1271.
